# SDR DALA2022110607172

- Difficulty date: November 5, 2022
- Submitted: November 6, 2022
- Operation: Air carrier
- Aircraft: N312DN
- Make and model: Airbus A321-213
- Aircraft serial: 7364
- Aircraft time: 15,630 hours, 7,541 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3012, CRACK SHEAR PLATE LOC BTW FR 68 TO FR 70 AT LEVEL STR 23R AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED SHEAR PLATE AND FASTENERS LOCATED BTW FR68 TO FR 70 AT LEVEL STR. 23 R AT AFT GALLEY AREA AS PER A321 SRM 51-72-11 ANDDWG D53474180.RELAESE DATE:14-JUL/22 ISSUE: Z. MEASURE OF CRACK IS: L=0.881 IN TOOL USED CALIPER P/N:500-197-30 S/N: A21042060DUE DATE:04-SEP-23. LP 2483931
